# SDR AALA202403202725

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,663 hours, 37,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Cut
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D31516617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PREPAIRING TO INSTALL A NEW SLIDE ON PASSENGER / CREW DOOR 831 MAINTENANCE FOUND THE SLIDE LANYARD CUT. MAINTENANCE INSTALLED A SERVICEABLE SLIDE ON  PASSENGER / CREW DOOR 831 AND THE DEFECTIVE SLIDE WILL BE SENT OUT FOR REPAIR.
